# SDR ZZDA2012096

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N284AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT REVEAL PANEL, CRACKED.  ACCOMPLISHED DOOR CUTOUT REVEAL PANEL REPLACEMENT PER B737 SRM 51-20-01 AND EA 37-53-03685IR.
